MAUDE Adverse Event Report: ETHICON INC. MONOCRYL SUTURE 27"(70CM) 5-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL SUTURE 27"(70CM) 5-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y303H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an animal underwent an unknown surgery on (b)(6) 2021 and suture was used.During the procedure, the needle pops off the suture material.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: was there any quality deficiency/ non-conformance noted with the device before use or during possible re-operation? the product still worked as per normal for the time the needle was attached to the suture material.It was not tampered with prior to using.We have no had the same issue since then with the same box of suture.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Events reported in 2210968-2021-09887, 2210968-2021-09888 and 2210968-2021-09889.

Brand Name
MONOCRYL SUTURE 27"(70CM) 5-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12656312
Report Number2210968-2021-09887
Device Sequence Number4852402
Product Code GAN
UDI-Device Identifier10705031058675
UDI-Public10705031058675
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2025
Device Model NumberY303H
Device Catalogue NumberY303H
Device Lot NumberQKMHJD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1